Skip to main content
European Commission logo print header

Optimal Transport and Stochastic Dynamics


Gradient flow formulation of diffusion equations in the Wasserstein space over a Metric graph

Autorzy: Erbar, Matthias; Forkert, Dominik; Maas, Jan; Mugnolo, Delio
Opublikowane w: Netw. Heterog. Media, Issue 15561801, 2022, ISSN 1556-1801
Wydawca: American Institute of Mathematical Sciences
DOI: 10.3934/nhm.2022023

A dual formula for the noncommutative transport distance

Autorzy: Melchior Wirth
Opublikowane w: J. Stat. Phys., Issue 00224715, 2022, ISSN 0022-4715
Wydawca: Kluwer Academic/Plenum Publishers
DOI: 10.48550/arxiv.2104.11923

Sobolev-to-Lipschitz property on $${\mathsf {QCD}}$$-spaces and applications

Autorzy: Lorenzo Dello Schiavo; Kohei Suzuki
Opublikowane w: Mathematische Annalen, Issue 00255831, 2021, ISSN 0025-5831
Wydawca: Springer Verlag
DOI: 10.1007/s00208-021-02331-2

Homogenisation of one-dimensional discrete optimal transport

Autorzy: Peter Gladbach; Eva Kopfer; Jan Maas; Lorenzo Portinale
Opublikowane w: Journal de Mathematiques Pures et Appliquees, Issue 3, 2020, Page(s) 204-234, ISSN 0021-7824
Wydawca: Elsevier BV
DOI: 10.1016/j.matpur.2020.02.008

Evolutionary $\Gamma$-Convergence of Entropic Gradient Flow Structures for Fokker--Planck Equations in Multiple Dimensions

Autorzy: Dominik Forkert; Jan Maas; Lorenzo Portinale
Opublikowane w: SIAM J. Math. Anal., Issue 00361410, 2022, ISSN 0036-1410
Wydawca: Society for Industrial and Applied Mathematics
DOI: 10.1137/21m1410968

Ergodic decomposition of Dirichlet forms via direct integrals and applications

Autorzy: Lorenzo Dello Schiavo
Opublikowane w: Potential Analysis, Issue 3, 2021, ISSN 0926-2601
Wydawca: Kluwer Academic Publishers
DOI: 10.48550/arxiv.2003.01366


Opublikowane w: Forum of Mathematics, Sigma, Issue 6, 2018, ISSN 2050-5094
Wydawca: Cambridge University Press
DOI: 10.1017/fms.2018.7

On the geometry of geodesics in discrete optimal transport

Autorzy: Matthias Erbar, Jan Maas, Melchior Wirth
Opublikowane w: Calculus of Variations and Partial Differential Equations, Issue 58/1, 2019, ISSN 0944-2669
Wydawca: Springer Verlag
DOI: 10.1007/s00526-018-1456-1

Transition to Shocks in TASEP and Decoupling of Last Passage Times

Autorzy: Peter Nejjar
Opublikowane w: Latin American Journal of Probability and Mathematical Statistics, Issue 15/2, 2018, Page(s) 1311, ISSN 1980-0436
Wydawca: Instituto Nacional de Matematica Pura e Aplicada
DOI: 10.30757/alea.v15-49

The Free Boundary Schur Process and Applications I

Autorzy: Dan Betea, Jérémie Bouttier, Peter Nejjar, Mirjana Vuletić
Opublikowane w: Annales Henri Poincaré, Issue 19/12, 2018, Page(s) 3663-3742, ISSN 1424-0637
Wydawca: Birkhauser Verlag
DOI: 10.1007/s00023-018-0723-1

Limit law of a second class particle in TASEP with non-random initial condition

Autorzy: P. L. Ferrari, P. Ghosal, P. Nejjar
Opublikowane w: Annales de l'Institut Henri Poincaré, Probabilités et Statistiques, Issue 55/3, 2019, Page(s) 1203-1225, ISSN 0246-0203
Wydawca: Elsevier BV
DOI: 10.1214/18-aihp916

Non-commutative Calculus, Optimal Transport and Functional Inequalities in Dissipative Quantum Systems

Autorzy: Eric A. Carlen, Jan Maas
Opublikowane w: Journal of Statistical Physics, Issue 178/2, 2020, Page(s) 319-378, ISSN 0022-4715
Wydawca: Kluwer Academic/Plenum Publishers
DOI: 10.1007/s10955-019-02434-w

Trajectorial dissipation and gradient flow for the relative entropy in Markov chains

Autorzy: Ioannis Karatzas; Jan Maas; Walter Schachermayer
Opublikowane w: Communications in Information and Systems, Issue 7, 2021, ISSN 1526-7555
Wydawca: International Press
DOI: 10.4310/cis.2021.v21.n4.a1

Modeling of Chemical Reaction Systems with Detailed Balance Using Gradient Structures.

Autorzy: Jan Maas; Alexander Mielke
Opublikowane w: Journal of Statistical Physics, Issue 6, 2020, ISSN 0022-4715
Wydawca: Kluwer Academic/Plenum Publishers
DOI: 10.20347/wias.preprint.2712

Scaling Limits of Discrete Optimal Transport

Autorzy: Peter Gladbach; Eva Kopfer; Jan Maas
Opublikowane w: SIAM J. Math. Anal., 2020
Wydawca: Cornell University
DOI: 10.1137/19m1243440

Gromov's waist of non-radial Gaussian measures and radial non-Gaussian measures

Autorzy: Akopyan, Arseniy; Karasev, Roman
Opublikowane w: Lecture notes in Math. Springer, 2020, Page(s) 1-27, ISBN 9783030360191
Wydawca: Springer Nature
DOI: 10.1007/978-3-030-36020-7_1

New edge asymptotics of skew Young diagrams via free boundaries

Autorzy: Betea, Dan; Bouttier, Jérémie; Nejjar, Peter; Vuletić , Mirjana
Opublikowane w:, Issue 10, 2019
Wydawca: Proceedings on the 31st International Conference on Formal Power Series and Algebraic Combinatorics

Wyszukiwanie danych OpenAIRE...

Podczas wyszukiwania danych OpenAIRE wystąpił błąd

Brak wyników